TU Berlin

FG DifferentialgleichungenPublikationen

Inhalt des Dokuments

zur Navigation


A. Eikmeier
Existence of strong solutions for the Oldroyd model with multivalued right-hand side
Nonlinear Anal. 225 (2022) 113127
(link to journal) (arXiv version)

A. Eikmeier, E. Emmrich
On a multivalued differential equation with nonlocality in time
Vietnam J. Math. 48 (2020), pp. 703-718
(link to journal) (PDF)

A. Eikmeier, E. Emmrich, and H.-C. Kreusler
Nonlinear evolution equations with exponentially decaying memory: Existence via time discretisation, uniqueness, and stability
Comput. Methods Appl. Math. 20 (2020) 1, pp. 89-108
(link to journal) (arXiv version)

A. Eikmeier, E. Emmrich, and E. Schöll
Why more physics can help achieving better mathematics
Int. J. Dyn. Control 6 (2018) 3, pp. 973–981
(link to journal) (PDF)



Schnellnavigation zur Seite über Nummerneingabe